| Catalog Number |
FX-410615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "possible rupture and exchange from textured to smooth breast implants".This record is for the right side.Device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d4, d6b and h6.Continued e1: (b)(6).Continued e1: alternate fax number: (b)(6).